Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The minimum modulus of integral functions of small order


Author: P. D. Barry
Journal: Bull. Amer. Math. Soc. 67 (1961), 231-234
MathSciNet review: 0122998
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • 2. W. K. Hayman, Slowly growing integral and subharmonic functions, Comment. Math. Helv. 34 (1960), 75–84. MR 0111839
  • 3. B. Kjellberg, On certain integral and harmonic functions. Dissertation, Uppsala, 1948.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10585-5